Alert archive / Minnesota / Winter Weather Advisories in 2011
Winter Weather Advisory 37, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter weather advisory at Apr 18, 2011, 3:41 PM CDT for 22 counties in Minnesota; 9 counties in Wisconsin. It took effect at Apr 19, 2011, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 3:41 PM CDT (20:41 UTC)
- In effect from
- Apr 19, 2011, 7:00 AM CDT
- Expired
- Apr 19, 2011, 7:16 PM CDT
- In force
- 12 hr
- Issued by
- NWS Twin Cities, MN
All 31 counties
Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165 WWUS43 KMPX 182041 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 341 PM CDT MON APR 18 2011 ...A LATE WINTER STORM TO AFFECT PARTS OF SOUTHERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... .THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY FOR PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...FOR TUESDAY EVENING THROUGH NOON WEDNESDAY. THE ADVISORY HAS REPLACED THE WINTER STORM THAT HAD BEEN AFFECT EARLIER. THE ADVISORY AFFECTS AREAS SOUTHEAST OF A LINE FROM RUSH CITY TO THE TWIN CITIES...TO HUTCHINSON...TO NEAR REDWOOD FALLS. IT APPEARS THAT THE HEAVIEST SNOW FROM THIS STORM WILL OCCUR JUST TO THE SOUTHEAST OF THE AREA...BUT ACCUMULATIONS OF 4 TO 6INCHES ARE LIKELY FROM NEAR WASECA AND ALBERT LEA...TO RED WING...DURAND...AND EAU CLAIRE. ISOLATED 6 INCH AMOUNTS ARE POSSIBLE TOWARD THE EAU CLAIRE AREA. ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY FOR THE REST OF THE AREA...INCLUDING THE TWIN CITIES...RICE LAKE...LADYSMITH...MANKATO...FAIRMONT..AND OWATONNA. THERE WILL BE A PERIOD OF RAIN AND SNOW...AND POSSIBLY SLEET...DURING TUESDAY AFTERNOON AND EVENING SO THIS WILL AFFECT SNOW AMOUNTS. ALL SNOW IS EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY MORNING...BUT THE PERIOD OF HEAVIEST SNOW SHOULD BE TUESDAY NIGHT. A LOW PRESSURE SYSTEM IS EXPECTED TO FORM OVER KANSAS AND MOVE NORTHEAST TOWARD NORTHERN ILLINOIS BY TUESDAY NIGHT. THERE REMAINS SOME UNCERTAINTY IN THE TRACK OF THIS STORM SYSTEM... SO CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 190445- /O.UPG.KMPX.WS.A.0005.110420T0000Z-110420T1700Z/ /O.NEW.KMPX.WW.Y.0037.110420T0000Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE... RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 341 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...A MIXTURE OF RAIN AND SNOW WILL DEVELOP ON TUESDAY AFTERNOON THEN CHANGE OVER TO ALL SNOW BY TUESDAY EVENING. SNOW WILL CONTINUE INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS 3 TO 6 INCHES WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. THE HIGHER AMOUNTS OF SNOW ARE EXPECTED OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. * OTHER IMPACTS...THE SNOW COULD BE MIXED AT TIMES WITH SLEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
6 follow-up statements
908 WWUS43 KMPX 182128 AAA WSWMPX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 428 PM CDT MON APR 18 2011 ...A LATE WINTER STORM WILL AFFECT PARTS OF SOUTHERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... .THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY FOR PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...FOR TUESDAY EVENING THROUGH NOON WEDNESDAY. THE ADVISORY HAS REPLACED THE WINTER STORM WATCH THAT HAD BEEN IN EFFECT EARLIER. THE ADVISORY AFFECTS THE AREA SOUTHEAST OF A LINE FROM RUSH CITY TO ELK RIVER...TO HUTCHINSON...TO NEAR REDWOOD FALLS. IT DOES INCLUDE THE TWIN CITIES. IT APPEARS THAT THE HEAVIEST SNOW FROM THIS STORM WILL OCCUR JUST TO THE SOUTHEAST OF THE AREA...BUT ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY FROM NEAR WASECA AND ALBERT LEA...TO RED WING... DURAND...AND EAU CLAIRE. ISOLATED 6 INCH AMOUNTS ARE POSSIBLE TOWARD THE EAU CLAIRE AREA. ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY FOR THE REST OF THE AREA...INCLUDING THE TWIN CITIES... RICE LAKE...LADYSMITH...MANKATO...FAIRMONT..AND OWATONNA. THERE WILL BE A PERIOD OF RAIN AND SNOW...AND POSSIBLY SLEET... DURING TUESDAY AFTERNOON AND EVENING...SO THIS WILL AFFECT SNOW AMOUNTS. ALL SNOW IS EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY MORNING...BUT THE PERIOD OF HEAVIEST SNOW SHOULD BE TUESDAY NIGHT. A LOW PRESSURE SYSTEM IS EXPECTED TO FORM OVER KANSAS AND MOVE NORTHEAST TOWARD NORTHERN ILLINOIS BY TUESDAY NIGHT. THERE REMAINS SOME UNCERTAINTY IN THE TRACK OF THIS STORM SYSTEM... SO CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 190530- /O.CON.KMPX.WW.Y.0037.110420T0000Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE... RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 428 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY. * TIMING...A MIXTURE OF RAIN AND SNOW WILL DEVELOP ON TUESDAY AFTERNOON THEN CHANGE OVER TO ALL SNOW BY TUESDAY EVENING. SNOW WILL CONTINUE INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 3 TO 6 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. THE HIGHER AMOUNTS OF SNOW ARE EXPECTED OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. * OTHER IMPACTS...THE SNOW COULD BE MIXED AT TIMES WITH SLEET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
819 WWUS43 KMPX 190330 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1030 PM CDT MON APR 18 2011 ...A LATE WINTER STORM WILL AFFECT PARTS OF SOUTHERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FOR TUESDAY EVENING THROUGH NOON WEDNESDAY. THE ADVISORY AFFECTS THE AREA SOUTHEAST OF A LINE FROM RUSH CITY TO ELK RIVER...TO HUTCHINSON... TO NEAR REDWOOD FALLS. IT DOES INCLUDE THE TWIN CITIES. A RAIN AND SNOW MIX WILL SPREAD ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT AND TUESDAY MORNING. IT WILL CHANGE TO MAINLY WET SNOW DURING THE DAY...WITH SOME SLUSHY ACCUMULATIONS POSSIBLE. SNOW WILL ACCUMULATE MORE READILY TUESDAY NIGHT INTO WEDNESDAY MORNING. IT APPEARS THAT THE HEAVIEST SNOW FROM THIS STORM WILL OCCUR JUST TO THE SOUTHEAST OF THE AREA...BUT ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY FROM NEAR WASECA AND ALBERT LEA...TO RED WING... DURAND...AND EAU CLAIRE. ISOLATED 6 INCH AMOUNTS ARE POSSIBLE TOWARD THE EAU CLAIRE AREA. ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY FOR THE REST OF THE AREA...INCLUDING THE TWIN CITIES... RICE LAKE...LADYSMITH... MANKATO...FAIRMONT..AND OWATONNA. A LOW PRESSURE SYSTEM IS EXPECTED TO FORM OVER KANSAS AND MOVE NORTHEAST TOWARD NORTHERN ILLINOIS BY TUESDAY NIGHT. FORECASTS OF SNOW ACCUMULATION ARE DIFFICULT WITH LATE SEASON STORMS...SO CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 191130- /O.CON.KMPX.WW.Y.0037.110420T0000Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE... RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND... RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1030 PM CDT MON APR 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY. * TIMING...A MIXTURE OF RAIN AND SNOW WILL DEVELOP ON TUESDAY MORNING CHANGING TO MAINLY WET SNOW DURING THE DAY...AND CONTINUING INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 3 TO 6 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. THE HIGHER AMOUNTS OF SNOW ARE EXPECTED OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BAP
171 WWUS43 KMPX 190908 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 408 AM CDT TUE APR 19 2011 ...A LATE SEASON WINTER STORM WILL AFFECT PARTS OF SOUTHERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY NOW BEGINS THIS MORNING ALONG AND SOUTH OF A ST. JAMES...TO RED WING...TO EAU CLAIRE LINE AND AT NOON FOR LOCATIONS NORTH. THE ADVISORY IS IN EFFECT UNTIL NOON WEDNESDAY FOR AREAS SOUTH AND EAST OF A NEW ULM...TO HUTCHINSON...TO RUSH CITY LINE...THIS INCLUDES THE TWIN CITIES METROPOLITAN AREA. RAIN WILL BEGIN CHANGING OVER TO SNOW THIS MORNING ACROSS SOUTHERN MINNESOTA....BEFORE PUSHING NORTH INTO EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN EARLY THIS AFTERNOON. THE HEAVIEST SNOW WILL FALL THIS AFTERNOON INTO THE EARLY EVENING...BEFORE A MORE PERSISTENT MODERATE SNOW TAKES OVER FOR MOST OF TONIGHT INTO WEDNESDAY MORNING. IT STILL APPEARS THAT THE HEAVIEST SNOW FROM THIS STORM WILL OCCUR JUST TO THE SOUTHEAST OF THE AREA...BUT ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY FROM NEAR ALBERT LEA TO EAU CLAIRE...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY FOR THE REST OF THE AREA...INCLUDING THE TWIN CITIES...RICE LAKE...MANKATO...AND FAIRMONT. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THIS SNOW IS CURRENTLY FORMING OVER THE OKLAHOMA PANHANDLE AND WILL HEAD EAST ACROSS KANSAS AND MISSOURI TODAY AND REACH SOUTHEAST MICHIGAN BY WEDNESDAY MORNING. MNZ077-078-082>085-091>093-WIZ024-026-028-191715- /O.EXT.KMPX.WW.Y.0037.110419T1200Z-110420T1700Z/ RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-PIERCE-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...RIVER FALLS...PRESCOTT...DURAND...PEPIN... EAU CLAIRE...ALTOONA 408 AM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO NOON CDT WEDNESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO NOON CDT WEDNESDAY. * TIMING...RAIN WILL BEGIN CHANGING OVER TO SNOW EARLY THIS MORNING AND CONTINUE INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 3 TO 6 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. THE HIGHER AMOUNTS OF SNOW ARE EXPECTED OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ053-060>063-066>070-074>076-WIZ014>016-023-025-027-191715- /O.EXT.KMPX.WW.Y.0037.110419T1800Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-POLK-BARRON-RUSK-ST. CROIX- DUNN-CHIPPEWA- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...MENOMONIE...BOYCEVILLE...CHIPPEWA FALLS...BLOOMER 408 AM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CDT WEDNESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CDT WEDNESDAY. * TIMING...A MIXTURE OF RAIN AND SNOW WILL DEVELOP ON TUESDAY MORNING...CHANGING TO MAINLY WET SNOW DURING THE AFTERNOON THAT WILL CONTINUE INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 2 TO 4 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MPG/RAH
380 WWUS43 KMPX 191438 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 938 AM CDT TUE APR 19 2011 ...A LATE SEASON WINTER STORM WILL AFFECT PARTS OF SOUTHERN AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY CONTINUES UNTIL NOON WEDNESDAY FOR AREAS ALONG AND SOUTH OF A ST. JAMES...TO RED WING...TO EAU CLAIRE LINE. THE ADVISORY BEGINS AT 1 PM TODAY FOR AREAS SOUTH AND EAST OF A NEW ULM...TO HUTCHINSON...TO RUSH CITY LINE...THIS INCLUDES THE TWIN CITIES METROPOLITAN AREA UNTIL NOON WEDNESDAY. LIGHT RAIN...MIXED WITH SNOW WILL SLOWLY SPREAD NORTH ACROSS THE ADVISORY AREAS ALONG THE INTERSTATE 90 CORRIDOR. AREAS FROM BLUE EARTH TO ALBERT LEA WILL REMAIN PREDOMINATELY SNOW FOR TODAY WITH PERIODS OF MODERATE SNOW THROUGH THIS AFTERNOON. THE AREA OF LIGHT RAIN...MIXED WITH SNOW WILL MOVE NORTH OF THE MINNESOTA RIVER...AND ACROSS THE SOUTHERN SUBURBS OF THE TWIN CITIES BY EARLY TO MID AFTERNOON. THIS ALSO INCLUDES AREAS OF WEST CENTRAL WISCONSIN...MAINLY SOUTH OF INTERSTATE 94. THE HEAVIEST SNOW WILL FALL LATER THIS AFTERNOON INTO THE EARLY EVENING...BEFORE A MORE PERSISTENT MODERATE SNOW TAKES OVER FOR MOST OF TONIGHT INTO WEDNESDAY MORNING. IT STILL APPEARS THAT THE HEAVIEST SNOW FROM THIS STORM WILL OCCUR JUST TO THE SOUTHEAST OF THE AREA...BUT ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY FROM NEAR ALBERT LEA TO EAU CLAIRE...WITH LOCALLY HIGHER AMOUNTS. ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY FOR THE REST OF THE AREA...INCLUDING THE TWIN CITIES...RICE LAKE...MANKATO...AND FAIRMONT. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THIS SNOW IS CURRENTLY MOVING ACROSS EASTERN KANSAS...AND WILL HEAD EAST ACROSS MISSOURI TODAY AND REACH SOUTHEAST MICHIGAN BY WEDNESDAY MORNING. MNZ077-078-082>085-091>093-WIZ024-026-028-192245- /O.CON.KMPX.WW.Y.0037.000000T0000Z-110420T1700Z/ RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN-PIERCE-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA...RIVER FALLS...PRESCOTT...DURAND...PEPIN... EAU CLAIRE...ALTOONA 938 AM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY. * TIMING...MAINLY SNOW...MIXED WITH LIGHT RAIN EARLY...AND CONTINUING INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 3 TO 6 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. THE HIGHER AMOUNTS OF SNOW ARE EXPECTED OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MNZ053-060>063-066>070-074>076-WIZ014>016-023-025-027-192245- /O.CON.KMPX.WW.Y.0037.110419T1800Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-POLK-BARRON-RUSK-ST. CROIX- DUNN-CHIPPEWA- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...MENOMONIE...BOYCEVILLE...CHIPPEWA FALLS...BLOOMER 938 AM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CDT WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON CDT WEDNESDAY. * TIMING...A MIXTURE OF LIGHT RAIN AND FLURRIES WILL DEVELOP BY LATE MORNING...THROUGH EARLY AFTERNOON..BEFORE CHANGING TO MAINLY WET SNOW DURING THE MID TO LATE AFTERNOON THAT WILL CONTINUE INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 2 TO 4 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ JLT
969 WWUS43 KMPX 191930 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 230 PM CDT TUE APR 19 2011 ...DRIER AIR HAS HELD OFF SNOWFALL TODAY ACROSS EAST CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN... .A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM WEDNESDAY FOR PARTS OF FAR SOUTH CENTRAL AND SOUTHEAST MINNESOTA AND A SMALL PORTION OF WEST CENTRAL WISCONSIN. THE WINTER WEATHER ADVISORY HAS BEEN CANCELED NORTH OF A LINE FROM BLUE EARTH TO OWATONNA TO RED WING MINNESOTA...AS WELL AS NORTH OF RIVER FALLS TO RICE LAKE WISCONSIN DUE TO LIGHTER SNOWFALL AMOUNTS EXPECTED. OCCASIONAL LIGHT SNOW WILL CONTINUE IN THE ADVISORY AREA THROUGH THIS EVENING AND OVERNIGHT HOURS IN SOUTH CENTRAL AND PORTIONS OF SOUTHEAST MINNESOTA. EXPECT SNOW TO BEGIN IN WEST CENTRAL WISCONSIN BY LATE THIS AFTERNOON. BEFORE THE SNOW ENDS WEDNESDAY MORNING...AN ADDITIONAL ONE TO THREE INCHES IS LIKELY FROM ALBERT LEA TO OWATONNA MINNESOTA AND MAINLY ON GRASSY SURFACES. AREAS ACROSS WEST CENTRAL WISCONSIN WILL RECEIVE ONE TO THREE INCHES OVERNIGHT. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THIS SNOW IS CURRENTLY MOVING ACROSS WESTERN MISSOURI...AND WILL HEAD NORTHEAST ACROSS ILLINOIS THIS EVENING...AND REACH SOUTHEAST MICHIGAN BY WEDNESDAY MORNING. MNZ053-060>063-066>070-074>077-082>084-091-092-WIZ014-015-023- 192030- /O.CAN.KMPX.WW.Y.0037.000000T0000Z-110420T1700Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH- WASECA-MARTIN-FARIBAULT-POLK-BARRON-ST. CROIX- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...ST. JAMES...MANKATO...WASECA...FAIRMONT... BLUE EARTH...AMERY...BALSAM LAKE...RICE LAKE...BARRON...HUDSON... NEW RICHMOND 230 PM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. ONLY A LIGHT DUSTING...UP TO AN INCH OF SNOW IS POSSIBLE LATE THIS AFTERNOON...THROUGH THE OVERNIGHT HOURS...AND MAINLY ON GRASSY SURFACES. $$ MNZ078-085-093-WIZ016-024>028-200330- /O.EXT.KMPX.WW.Y.0037.000000T0000Z-110420T1200Z/ GOODHUE-STEELE-FREEBORN-RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA... LADYSMITH...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 230 PM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * TIMING...MAINLY LIGHT SNOW...MIXED WITH LIGHT RAIN BEFORE 6 PM...AND CONTINUING INTO WEDNESDAY MORNING. * MAIN IMPACT...SNOW OR SLUSH ACCUMULATIONS OF 1 TO 3 INCHES... WHICH WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ROADS AND HIGHWAYS THAT ARE NOT PLOWED OR TREATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ JLT
602 WWUS43 KMPX 200016 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 716 PM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY FOR A PORTION OF SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN IS CANCELLED.... .ONLY LIGHT AMOUNTS OF SNOW HAVE FALLEN IN THE ADVISORY AREA...AND ANY ADDITIONAL ACCUMULATION OVERNIGHT IS EXPECTED TO BE AN INCH OR LESS. THUS THE ADVISORY FOR AREAS FROM ALBERT LEA TO RED WING IN MINNESOTA AS WELL AS AREAS FROM THE ST. CROIX RIVER THEN EAST THRU EAU CLAIRE AND LADYSMITH IS CANCELLED. ANY SIGNIFICANT ACCUMULATIONS OVERNIGHT WILL BE EAST AND SOUTH OF THESE AREAS. MNZ078-085-093-WIZ016-024>028-200130- /O.CAN.KMPX.WW.Y.0037.000000T0000Z-110420T1200Z/ GOODHUE-STEELE-FREEBORN-RUSK-PIERCE-DUNN-PEPIN-CHIPPEWA- EAU CLAIRE- INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA... LADYSMITH...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 716 PM CDT TUE APR 19 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS CANCELLED THE WINTER WEATHER ADVISORY. ONLY LIGHT AMOUNTS OF SNOW HAVE FALLEN IN THE ADVISORY AREA...AND ANY ADDITIONAL ACCUMULATION OVERNIGHT IS EXPECTED TO BE AN INCH OR LESS. THUS THE ADVISORY FOR AREAS FROM ALBERT LEA TO RED WING IN MINNESOTA AS WELL AS AREAS FROM THE ST. CROIX RIVER THEN EAST THRU EAU CLAIRE AND LADYSMITH IS CANCELLED. ANY SIGNIFICANT ACCUMULATIONS OVERNIGHT WILL BE EAST AND SOUTH OF THESE AREAS. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Apr 18, 3:30 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 18, 3:30 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT MON APR 18 2011
.DISCUSSION...
FORECAST CONCERN REMAINS RESOLUTION OF THE POTENTIAL SNOW EVENT
LATER TUESDAY INTO WEDNESDAY. MODELS FAIRLY CONSISTENT ON
MOVEMENT/TRACK OF THE SURFACE LOW FROM ST LOUIS BY TUESDAY
AFTERNOON TO SOUTHERN MICHIGAN BY WED MORNING. MID LEVEL FGEN
ALONG WITH MINUS 15C OMEGA FIELD MOVING HEAVIER BAND OF SNOW
ACROSS MAINLY SOUTHEAST CORNER OF MN INTO SOUTHWEST WISCONSIN. THE
NAM BEING FARTHEST NORTH. FOLLOWED MORE OF A GFS/ECMWF BLEND WITH
THE SNOWFALL TOTALS FORECAST AROUND 3 INCHES ACROSS EAST CENTRAL
MN TO 6 INCHES POSSIBLE NEAR EAU CLAIRE BY WEDNESDAY MORNING.
RESOLVED THE WATCH WITH AN ADVISORY AT THIS TIME.
FOR THE SHORT TERM...WEAK WAVE COMING ACROSS SOUTH DAKOTA. THIS
WILL GENERATE A MIXED RAIN SNOW SCENARIO ACROSS SOUTHERN MINNESOTA
LATER TONIGHT. THERMAL STRUCTURE OF LOWER LEVELS OF COLUMN SUGGEST
A POSSIBLE RAIN/SLEET COMBO FOR A TIME INTO TUESDAY AFTERNOON...
BUT ONLY ACROSS SOUTH CENTRAL MN. IF FORCING REMAINS STRONG ENOUGH
ACROSS SOUTH CENTRAL MN...THE MIXED PRECIPITATION WILL CHANGE OVER
TO ALL SNOW BY TUESDAY EVENING. EXPECT SNOW TUESDAY NIGHT WITH
SYSTEM MOVING OUT OF THE ARE FOR WEDNESDAY AFTERNOON. TEMPERATURES
WILL MOST LIKELY REMAIN IN THE UPPER 30S WHERE PRECIPITATION
REMAINS. MAY SEE SOME LOWER/MID 40S WHERE PRECIPITATION MOVES IN
LATER/ACROSS CENTRAL MN.
LONGER TERM REMAINS COOLER THAN NORMAL THROUGH THE PERIOD. MODELS
CONTINUE TO TREND ANOTHER SYSTEM AFFECTING THE AREA MAINLY THU
NIGHT AND FRIDAY AND AGAIN LATER SUNDAY AND MONDAY. THIS WOULD
PRIMARILY BE OF THE LIQUID VARIETY.
&&
.AVIATION.../18Z TAF ISSUANCE/
GENERALLY VFR CONDITIONS FOR MOST OF THE TAF PERIOD WITH A
RELATIVELY DRY EAST...NORTHEAST FLOW. CLOSE TO MVFR CIGS THOUGH
VCNTY KRWF AFTER MIDNIGHT AS THE FORCING FROM THE PLAINS STORM
MOVES IN. WEAK WARM ADVECTION OVER THE REST OF THE AREA SHOULD
KEEP CIGS AT OR ABOVE 050 UNTIL THE END OF THE TAF PERIOD. THE
STRONGEST LIFT AND FORCING IS JUST BEYOND THE FORECAST PERIOD BUT
EXPECT SOME RAIN AND SNOW SHOWER ACTIVITY TO DEVELOP FROM KRWF
TO KMSP AND KEAU PRIOR TO 18Z.
KM SP...FR CI GS AT OR ABOVE 050 FOR THE PERIOD BUT LIFT AND
FORCING TO BEGIN AFFECTING THE TAF SITE JUST PRIOR TO 18Z. IT
APPEARS THAT STEADY PRECIPITATION IN THE FROM OF RAIN AND SNOW
WILL DEVELOP DURING TUESDAY AFTERNOON. WILL BRING IN VFR CIGS AND
VSBYS AT THAT POINT. GENERALLY EAST WINDS LESS THAN 10 KNOTS BUT
AN INCREASE EXPECTED LATE MORNING TUESDAY WITH A FEW GUSTS TO 20
KNOTS POSSIBLE. EXPECTING 070-090 IN DIRECTION.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY
FOR ANOKA-BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-MCLEOD-NICOLLET-
RAMSEY-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...WINTER WEATHER ADVISORY FROM 7 PM TUESDAY TO NOON CDT WEDNESDAY
FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-
ST. CROIX.
&&
DWE/JPRHazardous weather outlook, Apr 18, 12:40 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1240 PM CDT MON APR 18 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191745- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1240 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME RIVERS AND THEIR TRIBUTARIES REMAIN IN FLOOD. PLEASE CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A POTENTIAL FOR ANOTHER BOUT OF WINTRY WEATHER TUESDAY INTO WEDNESDAY FROM PARTS OF SOUTH CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...AS ANOTHER STRONG SPRING STORM SYSTEM MOVES FROM THE CENTRAL ROCKIES INTO WESTERN MICHIGAN. THE GREATEST RISK OF SNOW ACCUMULATIONS OF SIX INCHES OR MORE WOULD BE OVER PARTS OF SOUTH CENTRAL MINNEOSTA INTO WEST CENTRAL WISCONSIN BY WEDNESDAY AFTERNOON. THE PRECIPITATION COULD BECOME MIXED WITH SLEET AT TIMES. THERE IS STILL SOME UNCERTAINTY ON THE TRACK OF THE STORM SYSTEM. CONTINUE TO MONITOR THE LATEST FORECAST AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. SOME RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH NEXT WEEK. CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:09 AM CDT | Winter Storm Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chisago, Dakota and 16 more | 12 hr |
| Apr 18, 3:32 PM CDT | Areal Flood Warning | MPX | Brown, Chippewa, Nicollet, Redwood, Renville, Yellow Medicine | 4 days |
Nearby
Winter Weather Advisories in Minnesota, 2011Winter Weather Advisories in Wisconsin, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.